Abstract and Applied Analysis

Abstract and Applied Analysis / 2011 / Article

Research Article | Open Access

Volume 2011 |Article ID 657935 | 7 pages | https://doi.org/10.1155/2011/657935

A Sharp Double Inequality between Harmonic and Identric Means

Academic Editor: Ondřej Došlý
Received31 May 2011
Accepted06 Aug 2011
Published12 Oct 2011

Abstract

We find the greatest value 𝑝 and the least value ğ‘ž in (0,1/2) such that the double inequality 𝐻(ğ‘ğ‘Ž+(1−𝑝)𝑏,𝑝𝑏+(1−𝑝)ğ‘Ž)<𝐼(ğ‘Ž,𝑏)<𝐻(ğ‘žğ‘Ž+(1âˆ’ğ‘ž)𝑏,ğ‘žğ‘+(1âˆ’ğ‘ž)ğ‘Ž) holds for all ğ‘Ž,𝑏>0 with ğ‘Žâ‰ ğ‘. Here, 𝐻(ğ‘Ž,𝑏), and 𝐼(ğ‘Ž,𝑏) denote the harmonic and identric means of two positive numbers ğ‘Ž and 𝑏, respectively.

1. Introduction

The classical harmonic mean 𝐻(ğ‘Ž,𝑏) and identric mean 𝐼(ğ‘Ž,𝑏) of two positive numbers ğ‘Ž and 𝑏 are defined by𝐻(ğ‘Ž,𝑏)=2ğ‘Žğ‘,⎧⎪⎨⎪⎩1ğ‘Ž+𝑏(1.1)𝐼(ğ‘Ž,𝑏)=ğ‘’î‚µğ‘ğ‘ğ‘Žğ‘Žî‚¶1/(ğ‘âˆ’ğ‘Ž),ğ‘Žâ‰ ğ‘,ğ‘Ž,ğ‘Ž=𝑏,(1.2) respectively. Recently, both mean values have been the subject of intensive research. In particular, many remarkable inequalities for 𝐻 and 𝐼 can be found in the literature [1–17].

Let 𝑀𝑝(ğ‘Ž,𝑏)=[(ğ‘Žğ‘+𝑏𝑝)/2]1/𝑝, 𝐿(ğ‘Ž,𝑏)=(ğ‘Žâˆ’ğ‘)/(logğ‘Žâˆ’log𝑏), √𝐺(ğ‘Ž,𝑏)=ğ‘Žğ‘, 𝐴(ğ‘Ž,𝑏)=(ğ‘Ž+𝑏)/2, and √𝑃(ğ‘Ž,𝑏)=(ğ‘Žâˆ’ğ‘)/[4arctan(ğ‘Ž/𝑏)−𝜋] be the 𝑝th power, logarithmic, geometric, arithmetic, and Seiffert means of two positive numbers ğ‘Ž and 𝑏 with ğ‘Žâ‰ ğ‘, respectively. Then it is well-known that min{ğ‘Ž,𝑏}<𝐻(ğ‘Ž,𝑏)=𝑀−1(ğ‘Ž,𝑏)<𝐺(ğ‘Ž,𝑏)=𝑀0(ğ‘Ž,𝑏)<𝐿(ğ‘Ž,𝑏)<𝑃(ğ‘Ž,𝑏)<𝐼(ğ‘Ž,𝑏)<𝐴(ğ‘Ž,𝑏)=𝑀1(ğ‘Ž,𝑏)<max{ğ‘Ž,𝑏}(1.3) for all ğ‘Ž,𝑏>0 with ğ‘Žâ‰ ğ‘.

Long and Chu [18] answered the question: what are the greatest value 𝑝 and the least value ğ‘ž such that 𝑀𝑝(ğ‘Ž,𝑏)<𝐴𝛼(ğ‘Ž,𝑏)𝐺𝛽(ğ‘Ž,𝑏)𝐻1−𝛼−𝛽(ğ‘Ž,𝑏)<ğ‘€ğ‘ž(ğ‘Ž,𝑏) for all ğ‘Ž,𝑏>0 with ğ‘Žâ‰ ğ‘ and 𝛼,𝛽>0 with 𝛼+𝛽<1.

In [19], the authors proved that the double inequality 𝛼𝐴(ğ‘Ž,𝑏)+(1−𝛼)𝐻(ğ‘Ž,𝑏)<𝑃(ğ‘Ž,𝑏)<𝛽𝐴(ğ‘Ž,𝑏)+(1−𝛽)𝐻(ğ‘Ž,𝑏)(1.4) holds for all ğ‘Ž,𝑏>0 with ğ‘Žâ‰ ğ‘ if and only if 𝛼≤2/𝜋 and 𝛽≥5/6.

The following sharp bounds for 𝐼,(𝐿𝐼)1/2, and (𝐿+𝐼)/2 in terms of power means are presented in [20]: 𝑀2/3(ğ‘Ž,𝑏)<𝐼(ğ‘Ž,𝑏)<𝑀log2(ğ‘Ž,𝑏),𝑀0√(ğ‘Ž,𝑏)<𝐿(ğ‘Ž,𝑏)𝐼(ğ‘Ž,𝑏)<𝑀1/2𝑀(ğ‘Ž,𝑏),log2/(1+log2)(ğ‘Ž,𝑏)<𝐿(ğ‘Ž,𝑏)+𝐼(ğ‘Ž,𝑏)2<𝑀1/2(ğ‘Ž,𝑏)(1.5)

for all ğ‘Ž,𝑏>0 with ğ‘Žâ‰ ğ‘.

Alzer and Qiu [21] proved that the inequalities 𝛼𝐴(ğ‘Ž,𝑏)+(1−𝛼)𝐺(ğ‘Ž,𝑏)<𝐼(ğ‘Ž,𝑏)<𝛽𝐴(ğ‘Ž,𝑏)+(1−𝛽)𝐺(ğ‘Ž,𝑏)(1.6) hold for all positive real numbers ğ‘Ž and 𝑏 with ğ‘Žâ‰ ğ‘ if and only if 𝛼≤2/3 and 𝛽≥2/𝑒=0.73575, and so forth.

For fixed ğ‘Ž,𝑏>0 with ğ‘Žâ‰ ğ‘ and 𝑥∈[0,1/2], let 𝑓(𝑥)=𝐻(ğ‘¥ğ‘Ž+(1−𝑥)𝑏,𝑥𝑏+(1−𝑥)ğ‘Ž).(1.7)

Then it is not difficult to verify that 𝑓(𝑥) is continuous and strictly increasing in [0,1/2]. Note that 𝑓(0)=𝐻(ğ‘Ž,𝑏)<𝐼(ğ‘Ž,𝑏) and 𝑓(1/2)=𝐴(ğ‘Ž,𝑏)>𝐼(ğ‘Ž,𝑏). Therefore, it is natural to ask what are the greatest value 𝑝 and the least value ğ‘ž in (0,1/2) such that the double inequality 𝐻(ğ‘ğ‘Ž+(1−𝑝)𝑏,𝑝𝑏+(1−𝑝)ğ‘Ž)<𝐼(ğ‘Ž,𝑏)<𝐻(ğ‘žğ‘Ž+(1âˆ’ğ‘ž)𝑏,ğ‘žğ‘+(1âˆ’ğ‘ž)ğ‘Ž) holds for all ğ‘Ž,𝑏>0 with ğ‘Žâ‰ ğ‘. The main purpose of this paper is to answer these questions. Our main result is Theorem 1.1.

Theorem 1.1. If 𝑝,ğ‘žâˆˆ(0,1/2), then the double inequality 𝐻(ğ‘ğ‘Ž+(1−𝑝)𝑏,𝑝𝑏+(1−𝑝)ğ‘Ž)<𝐼(ğ‘Ž,𝑏)<𝐻(ğ‘žğ‘Ž+(1âˆ’ğ‘ž)𝑏,ğ‘žğ‘+(1âˆ’ğ‘ž)ğ‘Ž)(1.8) holds for all ğ‘Ž,𝑏>0 with ğ‘Žâ‰ ğ‘ if and only if √𝑝≤(1−1−2/𝑒)/2 and âˆšğ‘žâ‰¥(6−6)/12.

2. Proof of Theorem 1.1

Proof of Theorem 1.1. Let √𝜆=(6−6)/12 and √𝜇=(1−1−2/𝑒)/2. Then from the monotonicity of the function 𝑓(𝑥)=𝐻(ğ‘¥ğ‘Ž+(1−𝑥)𝑏,𝑥𝑏+(1−𝑥)ğ‘Ž) in [0,1/2] we know that to prove inequality (1.8) we only need to prove that inequalities 𝐼(ğ‘Ž,𝑏)<𝐻(ğœ†ğ‘Ž+(1−𝜆)𝑏,𝜆𝑏+(1−𝜆)ğ‘Ž),(2.1)𝐼(ğ‘Ž,𝑏)>𝐻(ğœ‡ğ‘Ž+(1−𝜇)𝑏,𝜇𝑏+(1−𝜇)ğ‘Ž),(2.2) hold for all ğ‘Ž,𝑏>0 with ğ‘Žâ‰ ğ‘.
Without loss of generality, we assume that ğ‘Ž>𝑏. Let 𝑡=ğ‘Ž/𝑏>1 and 𝑟∈(0,1/2), then from (1.1) and (1.2) one has log𝐻(ğ‘Ÿğ‘Ž+(1−𝑟)𝑏,𝑟𝑏+(1−𝑟)ğ‘Ž)−log𝐼(ğ‘Ž,𝑏)=log𝑟(1−𝑟)𝑡2+𝑟2+(1−𝑟)2𝑡+𝑟(1−𝑟)−log(𝑡+1)−𝑡log𝑡𝑡−1+1+log2.(2.3)
Let 𝑔(𝑡)=log𝑟(1−𝑟)𝑡2+𝑟2+(1−𝑟)2−𝑡+𝑟(1−𝑟)−log(𝑡+1)𝑡log𝑡𝑡−1+1+log2.(2.4) Then simple computations lead to 𝑔(1)=0,(2.5)lim𝑡→+∞[]𝑔𝑔(𝑡)=log𝑟(1−𝑟)+1+log2,(2.6)(𝑔𝑡)=1(𝑡)(𝑡−1)2,(2.7) where 𝑔1(𝑡)=log𝑡−(𝑡−1)2𝑟2𝑡−2𝑟+12+4𝑟(1−𝑟)𝑡+2𝑟2−2𝑟+1(𝑡+1)𝑟(1−𝑟)𝑡2+2𝑟2,𝑔−2𝑟+1𝑡+𝑟(1−𝑟)(2.8)1(1)=0,(2.9)lim𝑡→+âˆžğ‘”1𝑔(𝑡)=+∞,(2.10)1𝑔(𝑡)=2(𝑡)𝑡(𝑡+1)2𝑟(1−𝑟)𝑡2+2𝑟2−2𝑟+1𝑡+𝑟(1−𝑟)2,(2.11) where 𝑔2(𝑡)=𝑟2(1−𝑟)2𝑡6+2𝑟4−4𝑟3−2𝑟2𝑡+4𝑟−15−17𝑟4−34𝑟3+25𝑟2𝑡−8𝑟+14+47𝑟4−14𝑟3+13𝑟2𝑡−6𝑟+13−17𝑟4−34𝑟3+25𝑟2𝑡−8𝑟+12+2𝑟4−4𝑟3−2𝑟2+4𝑟−1𝑡+𝑟2(1−𝑟)2,𝑔(2.12)2(1)=0,(2.13)lim𝑡→+âˆžğ‘”2𝑔(𝑡)=+∞,(2.14)2(𝑡)=6𝑟2(1−𝑟)2𝑡5+52𝑟4−4𝑟3−2𝑟2𝑡+4𝑟−14−417𝑟4−34𝑟3+25𝑟2𝑡−8𝑟+13+127𝑟4−14𝑟3+13𝑟2𝑡−6𝑟+12−217𝑟4−34𝑟3+25𝑟2𝑡−8𝑟+1+2𝑟4−4𝑟3−2𝑟2𝑔+4𝑟−1,(2.15)2(1)=0,(2.16)lim𝑡→+âˆžğ‘”î…ž2𝑔(𝑡)=+∞,(2.17)2(𝑡)=30𝑟2(1−𝑟)2𝑡4+202𝑟4−4𝑟3−2𝑟2𝑡+4𝑟−13−1217𝑟4−34𝑟3+25𝑟2𝑡−8𝑟+12+247𝑟4−14𝑟3+13𝑟2−6𝑟+1𝑡−217𝑟4−34𝑟3+25𝑟2,𝑔−8𝑟+1(2.18)2(1)=−224𝑟2−24𝑟+5,(2.19)lim𝑡→+âˆžğ‘”2î…žî…žğ‘”(𝑡)=+∞,(2.20)2(𝑡)=120𝑟2(1−𝑟)2𝑡3+602𝑟4−4𝑟3−2𝑟2𝑡+4𝑟−12−2417𝑟4−34𝑟3+25𝑟2−8𝑟+1𝑡+247𝑟4−14𝑟3+13𝑟2,𝑔−6𝑟+1(2.21)2(1)=−1224𝑟2−24𝑟+5,(2.22)limğ‘¡â†’âˆžğ‘”2(𝑔𝑡)=∞,(2.23)2(4)(𝑡)=360𝑟2(1−𝑟)2𝑡2+1202𝑟4−4𝑟3−2𝑟2𝑡+4𝑟−1−2417𝑟4−34𝑟3+25𝑟2,𝑔−8𝑟+1(2.24)2(4)(1)=484𝑟4−8𝑟3−10𝑟2+14𝑟−3,(2.25)lim𝑡→+âˆžğ‘”2(4)𝑔(𝑡)=+∞,(2.26)2(5)(𝑡)=720𝑟2(1−𝑟)2𝑡+1202𝑟4−4𝑟3−2𝑟2𝑔+4𝑟−1,(2.27)2(5)(1)=1208𝑟4−16𝑟3+4𝑟2.+4𝑟−1(2.28)
We divide the proof into two cases. Case 1 (√𝑟=𝜆=(6−6)/12). Then (2.19), (2.22), (2.25), and (2.28) lead to 𝑔2î…žî…žğ‘”(1)=0,(2.29)2î…žî…žî…žğ‘”(1)=0,(2.30)2(4)(1)=133𝑔>0,(2.31)2(5)(1)=653>0.(2.32)
From (2.27) we clearly see that 𝑔2(5)(𝑡) is strictly increasing in [1,+∞), then inequality (2.32) leads to the conclusion that 𝑔2(5)(𝑡)>0 for 𝑡∈[1,+∞), hence 𝑔2(4)(𝑡) is strictly increasing in [1,+∞).
It follows from inequality (2.31) and the monotonicity of 𝑔2(4)(𝑡) that 𝑔2(𝑡) is strictly increasing in [1,+∞). Then (2.30) implies that 𝑔2(𝑡)>0 for 𝑡∈[1,+∞), so 𝑔2(𝑡) is strictly increasing in [1,+∞).
From (2.29) and the monotonicity of 𝑔2(𝑡) we clearly see that ğ‘”î…ž2(𝑡) is strictly increasing in [1,+∞).
From (2.5), (2.7), (2.9), (2.11), (2.13), (2.16), and the monotonicity of ğ‘”î…ž2(𝑡) we conclude that 𝑔(𝑡)>0(2.33) for 𝑡∈(1,+∞).
Therefore, inequality (2.1) follows from (2.3) and (2.4) together with inequality (2.33).

Case 2 (√𝑟=𝜇=(1−1−2/𝑒)/2). Then (2.19), (2.22), (2.25), and (2.28) lead to 𝑔22(1)=−𝑒𝑔(5𝑒−12)<0,(2.34)2(1)=−12𝑒𝑔(5𝑒−12)<0,(2.35)2(4)(1)=−48𝑒23𝑒2𝑔−7𝑒−1<0,(2.36)2(5)(1)=120𝑒22+2𝑒−𝑒2>0.(2.37) From (2.27) and (2.37) we know that 𝑔2(4)(𝑡) is strictly increasing in [1,+∞). Then (2.26) and (2.36) lead to the conclusion that there exists 𝑡1>1 such that 𝑔2(4)(𝑡)<0 for 𝑡∈[1,𝑡1) and 𝑔2(4)(𝑡)>0 for 𝑡∈(𝑡1,+∞), hence 𝑔2(𝑡) is strictly decreasing in [1,𝑡1] and strictly increasing in [𝑡1,+∞).
It follows from (2.23) and (2.35) together with the piecewise monotonicity of 𝑔2(𝑡) that there exists 𝑡2>𝑡1>1 such that 𝑔2(𝑡) is strictly decreasing in [1,𝑡2] and strictly increasing in [𝑡2,+∞). Then (2.20) and (2.34) lead to the conclusion that there exists 𝑡3>𝑡2>1 such that ğ‘”î…ž2(𝑡) is strictly decreasing in [1,𝑡3] and strictly increasing in [𝑡3,+∞).
From (2.16) and (2.17) together with the piecewise monotonicity of ğ‘”î…ž2(𝑡) we clearly see that there exists 𝑡4>𝑡3>1 such that ğ‘”î…ž2(𝑡)<0 for 𝑡∈(1,𝑡4) and ğ‘”î…ž2(𝑡)>0 for 𝑡∈(𝑡4,+∞). Therefore, 𝑔2(𝑡) is strictly decreasing in [1,𝑡4] and strictly increasing in [𝑡4,+∞). Then (2.11)–(2.14) lead to the conclusion that there exists 𝑡5>𝑡4>1 such that 𝑔1(𝑡) is strictly decreasing in [1,𝑡5] and strictly increasing in [𝑡5,+∞).
It follows from (2.7)–(2.10) and the piecewise monotonicity of 𝑔1(𝑡) that there exists 𝑡6>𝑡5>1 such that 𝑔(𝑡) is strictly decreasing in [1,𝑡6] and strictly increasingin [𝑡6,+∞).
Note that (2.6) becomes lim𝑡→+∞[]𝑔(𝑡)=log𝑟(1−𝑟)+1+log2=0(2.38) for √𝑟=𝜇=(1−1−2/𝑒)/2.
From (2.5) and (2.38) together with the piecewise monotonicity of 𝑔(𝑡) we clearly see that 𝑔(𝑡)<0(2.39) for 𝑡∈(1,+∞).
Therefore, inequality (2.2) follows from (2.3) and (2.4) together with inequality (2.39).
Next, we prove that the parameter √𝜆=(6−6)/12 is the best possible parameter in (0,1/2) such that inequality (2.1) holds for all ğ‘Ž,𝑏>0 with ğ‘Žâ‰ ğ‘. In fact, if √𝑟<𝜆=(6−6)/12, then (2.19) leads to 𝑔2(1)=−2(24𝑟2−24𝑟+5)<0. From the continuity of 𝑔2(𝑡) we know that there exists 𝛿>0 such that 𝑔2(𝑡)<0(2.40) for 𝑡∈(1,1+𝛿).
It follows from (2.3)–(2.5), (2.7), (2.9), (2.11), (2.13), and (2.16) that 𝐼(ğ‘Ž,𝑏)>𝐻(ğ‘Ÿğ‘Ž+(1−𝑟)𝑏,𝑟𝑏+(1−𝑟)ğ‘Ž) for ğ‘Ž/𝑏∈(1,1+𝛿).
Finally, we prove that the parameter √𝜇=(1−1−2/𝑒)/2 is the best possible parameter in (0,1/2) such that inequality (2.2) holds for all ğ‘Ž,𝑏>0 with ğ‘Žâ‰ ğ‘. In fact, if √(1−1−2/𝑒)/2=𝜇<𝑟<1/2, then (2.6) leads to lim𝑡→+âˆžğ‘”(𝑡)>0. Hence, there exists 𝑇>1 such that 𝑔(𝑡)>0(2.41) for 𝑡∈(𝑇,+∞).
Therefore, 𝐻(ğ‘Ÿğ‘Ž+(1−𝑟)𝑏,𝑟𝑏+(1−𝑟)ğ‘Ž)>𝐼(ğ‘Ž,𝑏) for ğ‘Ž/𝑏∈(𝑇,+∞), follows from (2.3) and (2.4) together with inequality (2.41).

Acknowledgments

This research was supported by the Natural Science Foundation of China under Grant 11071069 and Innovation Team Foundation of the Department of Education of Zhejiang Province under Grant T200924.

References

  1. Y. M. Chu and B. Y. Long, “Sharp inequalities between means,” Mathematical Inequalities and Applications, vol. 14, no. 3, pp. 647–655, 2011. View at: Google Scholar
  2. Y.-M. Chu, S.-S. Wang, and C. Zong, “Optimal lower power mean bound for the convex combination of harmonic and logarithmic means,” Abstract and Applied Analysis, vol. 2011, Article ID 520648, 9 pages, 2011. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  3. M.-K. Wang, Y.-M. Chu, and Y.-F. Qiu, “Some comparison inequalities for generalized Muirhead and identric means,” Journal of Inequalities and Applications, vol. 2010, Article ID 295620, 10 pages, 2010. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  4. Y.-M. Chu and B.-Y. Long, “Best possible inequalities between generalized logarithmic mean and classical means,” Abstract and Applied Analysis, vol. 2010, Article ID 303286, 13 pages, 2010. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  5. Y.-M. Chu and W.-F. Xia, “Inequalities for generalized logarithmic means,” Journal of Inequalities and Applications, vol. 2009, Article ID 763252, 7 pages, 2009. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  6. H. Alzer, “A harmonic mean inequality for the gamma function,” Journal of Computational and Applied Mathematics, vol. 87, no. 2, pp. 195–198, 1997. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  7. H. Alzer, “An inequality for arithmetic and harmonic means,” Aequationes Mathematicae, vol. 46, no. 3, pp. 257–263, 1993. View at: Google Scholar | Zentralblatt MATH
  8. H. Alzer, “Inequalities for arithmetic, geometric and harmonic means,” The Bulletin of the London Mathematical Society, vol. 22, no. 4, pp. 362–366, 1990. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  9. H. Alzer, “Ungleichungen für Mittelwerte,” Archiv der Mathematik, vol. 47, no. 5, pp. 422–426, 1986. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  10. J. Sándor, “Two inequalities for means,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 621–623, 1995. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  11. J. Sándor, “On refinements of certain inequalities for means,” Archivum Mathematicum, vol. 31, no. 4, pp. 279–282, 1995. View at: Google Scholar | Zentralblatt MATH
  12. J. Sándor, “On certain identities for means,” Studia Universitatis Babeş-Bolyai, Mathematica, vol. 38, no. 4, pp. 7–14, 1993. View at: Google Scholar | Zentralblatt MATH
  13. J. Sándor, “A note on some inequalities for means,” Archiv der Mathematik, vol. 56, no. 5, pp. 471–473, 1991. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  14. J. Sándor, “On the identric and logarithmic means,” Aequationes Mathematicae, vol. 40, no. 2-3, pp. 261–270, 1990. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  15. P. R. Mercer, “Refined arithmetic, geometric and harmonic mean inequalities,” The Rocky Mountain Journal of Mathematics, vol. 33, no. 4, pp. 1459–1464, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  16. M. K. Vamanamurthy and M. Vuorinen, “Inequalities for means,” Journal of Mathematical Analysis and Applications, vol. 183, no. 1, pp. 155–166, 1994. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  17. W. Gautschi, “A harmonic mean inequality for the gamma function,” SIAM Journal on Mathematical Analysis, vol. 5, pp. 278–281, 1974. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  18. B.-Y. Long and Y.-M. Chu, “Optimal power mean bounds for the weighted geometric mean of classical means,” Journal of Inequalities and Applications, vol. 2010, Article ID 905679, 6 pages, 2010. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  19. Y.-M. Chu, Y.-F. Qiu, M.-K. Wang, and G.-D. Wang, “The optimal convex combination bounds of arithmetic and harmonic means for the Seiffert's mean,” Journal of Inequalities and Applications, vol. 2010, Article ID 436457, 7 pages, 2010. View at: Publisher Site | Google Scholar | Zentralblatt MATH
  20. H. Alzer, “Bestmögliche Abschätzungen für spezielle Mittelwerte,” Zbornik Radova Prirodno-Matematichkog Fakulteta, Serija za Matematiku, vol. 23, no. 1, pp. 331–346, 1993. View at: Google Scholar | Zentralblatt MATH
  21. H. Alzer and S.-L. Qiu, “Inequalities for means in two variables,” Archiv der Mathematik, vol. 80, no. 2, pp. 201–215, 2003. View at: Publisher Site | Google Scholar | Zentralblatt MATH

Copyright © 2011 Yu-Ming Chu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution and reproduction in any medium, provided the original work is properly cited.

710 Views | 363 Downloads | 10 Citations
 PDF  Download Citation  Citation
 Download other formatsMore
 Order printed copiesOrder